# SDR SWAA2022122184084

- Difficulty date: December 21, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 51,157 hours, 30,722 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW LIGHT AT LEFT OVER WING EMERGENCY EXIT INOP.<[01] RELAMPED WINDOW LIGHT AT LEFT OVER WING EMERGENCY EXIT; REF AMM 33-21-00. OPS CHECK GOOD.
